# SDR AALA20120702001

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 53,854 hours, 8,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Out Of Adjust
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF RIGHT INBOARD FLAP INOPERATIVE.  ADJUSTED SOCKET FOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
